# SDR LR7A08052

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 345367R
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5321, FOUND RT MWW BHD STIFFENER CRACK AT FS 597-617, WL150, RBL62.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING STIFFENER IAW SMP583 CHAPTER 51-60 AND 51-70 AND DWG 345367.
